# SDR CA020913009

- Difficulty date: August 27, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,072 hours
- Engine: Lyc O360C2E
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 71493
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN THE FUEL CELL STIFFENER SPAR ON THE WING.
